Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2016, Volume 293, Pages 193–200
DOI: https://doi.org/10.1134/S0371968516020138
(Mi tm3713)
 

This article is cited in 11 scientific papers (total in 11 papers)

On some properties of finite sums of ridge functions defined on convex subsets of Rn

S. V. Konyagin, A. A. Kuleshov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
References:
Abstract: Necessary conditions are established for the continuity of finite sums of ridge functions defined on convex subsets E of the space Rn. It is shown that under some constraints imposed on the summed functions φi, in the case when E is open, the continuity of the sum implies the continuity of all φi. In the case when E is a convex body with nonsmooth boundary, a logarithmic estimate is obtained for the growth of the functions φi in the neighborhoods of the boundary points of their domains of definition. In addition, an example is constructed that demonstrates the accuracy of the estimate obtained.
Funding agency Grant number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.
Received: September 18, 2015
English version:
Proceedings of the Steklov Institute of Mathematics, 2016, Volume 293, Pages 186–193
DOI: https://doi.org/10.1134/S0081543816040131
Bibliographic databases:
Document Type: Article
UDC: 517.518.2
Language: Russian
Citation: S. V. Konyagin, A. A. Kuleshov, “On some properties of finite sums of ridge functions defined on convex subsets of Rn”, Function spaces, approximation theory, and related problems of mathematical analysis, Collected papers. In commemoration of the 110th anniversary of Academician Sergei Mikhailovich Nikol'skii, Trudy Mat. Inst. Steklova, 293, MAIK Nauka/Interperiodica, Moscow, 2016, 193–200; Proc. Steklov Inst. Math., 293 (2016), 186–193
Citation in format AMSBIB
\Bibitem{KonKul16}
\by S.~V.~Konyagin, A.~A.~Kuleshov
\paper On some properties of finite sums of ridge functions defined on convex subsets of~$\mathbb R^n$
\inbook Function spaces, approximation theory, and related problems of mathematical analysis
\bookinfo Collected papers. In commemoration of the 110th anniversary of Academician Sergei Mikhailovich Nikol'skii
\serial Trudy Mat. Inst. Steklova
\yr 2016
\vol 293
\pages 193--200
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3713}
\crossref{https://doi.org/10.1134/S0371968516020138}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3628479}
\elib{https://elibrary.ru/item.asp?id=26344478}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 293
\pages 186--193
\crossref{https://doi.org/10.1134/S0081543816040131}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000380722200013}
\elib{https://elibrary.ru/item.asp?id=27119501}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979966342}
Linking options:
  • https://www.mathnet.ru/eng/tm3713
  • https://doi.org/10.1134/S0371968516020138
  • https://www.mathnet.ru/eng/tm/v293/p193
  • This publication is cited in the following 11 articles:
    1. Rashid A. Aliev, Fidan M. Isgandarli, “On the representability of a continuous multivariate function by sums of ridge functions”, Journal of Approximation Theory, 304 (2024), 106105  crossref
    2. R. A. Aliev, A. A. Asgarova, V. E. Ismailov, “On the representation by bivariate ridge functions”, Ukr. Math. J., 73:5 (2021), 675–685  crossref  mathscinet  isi
    3. R. A. Aliev, A. A. Asgarova, V. E. Ismailov, “On the representation by bivariate ridge functions”, Ukr. Mat. Zhurn., 73:5 (2021), 579  crossref
    4. R. A. Aliev, V. E. Ismailov, “A representation problem for smooth sums of ridge functions”, J. Approx. Theory, 257 (2020), 105448  crossref  mathscinet  zmath  isi
    5. R. A. Aliev, A. A. Asgarova, V. E. Ismailov, “A note on continuous sums of ridge functions”, J. Approx. Theory, 237 (2019), 210–221  crossref  mathscinet  zmath  isi
    6. A. A. Kuleshov, “Continuous sums of ridge functions on a convex body with dini condition on moduli of continuity at boundary points”, Anal. Math., 45:2 (2019), 335–345  crossref  mathscinet  isi
    7. R. A. Aliev, A. A. Asgarova, V. E. Ismailov, “On the Holder continuity in ridge function representation”, Proc. Inst. Math. Mech., 45:1 (2019), 31–40  mathscinet  isi
    8. S. V. Konyagin, A. A. Kuleshov, V. E. Maiorov, “Some problems in the theory of ridge functions”, Proc. Steklov Inst. Math., 301 (2018), 144–169  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. A. A. Kuleshov, “Continuous Sums of Ridge Functions on a Convex Body and the Class VMO”, Math. Notes, 102:6 (2017), 799–805  mathnet  crossref  crossref  mathscinet  isi  elib
    10. V. E. Ismailov, “A note on the equioscillation theorem for best ridge function approximation”, Expo. Math., 35:3 (2017), 343–349  crossref  mathscinet  zmath  isi  scopus
    11. A. A. Kuleshov, “On some properties of smooth sums of ridge functions”, Proc. Steklov Inst. Math., 294 (2016), 89–94  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:506
    Full-text PDF :115
    References:69
    First page:8
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025